# SDR TIPR2020121544346

- Difficulty date: October 21, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25145100
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZ STAB UPPER SURFACE, OUTBOARD FORWARD TIP CORRODED AT FASTENER HOLE, REPLACED TIP.
